# SDR DALA2022102706967

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 53,949 hours, 37,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERIOR EMERGENCY LIGHTING FOR THE LEFT AND RIGHT AFT LOWER OVERWING EXITS ARE NOT WORKING. MAINTENANCE REPLACED THE BATTERY PACK FOR THE INTERIOR AFT LOWER OVERWING LIGHTS PER B717 AMM 33-51-06. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #9192898)
